Publication
Title
The repeated median intercept estimator : influence function and asymptotic normality
Author
Language
English
Source (journal)
Journal of multivariate analysis. - New York, N.Y.
Publication
New York, N.Y. : 1995
ISSN
0047-259X
Volume/pages
52(1995), p. 45-72
ISI
A1995QC16400003
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.08.2017
To cite this reference